# SDR 97ZZZX1741

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614374503
- Condition: Cracked
- Location: Lt Flap Sta 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  66,105:12 HOURS.  TAC:  23,119.  DURING ROUTINE MAINTENANCE, FOUND A 2 INCH CRACK ON LEFT WING FLAP FITTING STA 220, INBOARD SIDE.  REMOVED AND REPLACED FLAP SUPPORT FITTING IAW DOUGLAS MM CHAP 27-27-7 AND ACCOMPLISHED FLAP RIG CHECK IAW CHAP 27-30-0.
